# SDR AUS20010693

- Difficulty date: July 9, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Part number: 5038901019
- Condition: Failed
- Location: Mixture Control
- Component: Mixture Control, Cont, IO470L
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE MIXTURE CUTOFF CONTROL CABLE WORN AND BROKEN AT A POINT 190MM (7.48IN) FROM THE ENGINE END ATTACHMENT BEARING.
